# SDR ASAA2022102340442

- Difficulty date: October 23, 2022
- Submitted: October 25, 2022
- Operation: Air carrier
- Aircraft: N977AK
- Make and model: Boeing 737-9
- Aircraft serial: 43391
- Aircraft time: 1,081 hours, 337 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Anti-Ice System
- Part number: UNKNOWN
- Condition: False Indication
- Location: Unknown
- Stage of operation: DE
- How discovered: V
- Nature of condition: J
- Precautionary procedure: H

## Discrepancy

ON DESCENT WITH A TAT OF -3 WING WING ANTI-ICE WAS TURNED ON AND THE L VALVE CAUTION LIGHT REMAINED ILLUMINATED. CHECKLIST DIRECTED TO TURN OFF WING ANTI-ICE AND CAUTION LIGHT EXTINGUISHED. GROUNDED - YES. PREFORMED OPS CHECK REF B737-9 AMM 30-11-11-710-801 NO DEFECTS NOTED.
